Singulair Merck, Severe Anxiety, Adverse Reaction, Pamplet, Agitation
This is all very interesting, but it's all anecdotal! Can you PROVE that Singulair is responsible for all this stuff? ... more »
This is all very interesting, but it's all anecdotal! Can you PROVE that Singulair is responsible for all this stuff?
What other meds are you all taking? In what doses? Under what conditions? Do you have a family history of [so-called side effect]? Are you under stress? Or are at least SOME of you just hypochondriacs who, reading this stuff, say to yourself, "Say, I get headaches -- sure, it's gotta be the Singulair!" C'mon, now -- hair loss?!
I've been taking Singulair for over 10 months, and if I'd been as damaged as you all, I think I'd know it.
Without rigourous medical studies to show what is REALLY going on, you lot are just gossipping.
This site is obviously trolling for a class-action suit.